MathSciNet Relay Station
MathSciNet bibliographic data
MR961236 16A72 (16A68)
Lanski, Charles Differential identities, Lie ideals, and Posner's theorems. Pacific J. Math. 134 (1988), no. 2, 275–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement